ID 112046
Author
Chen, Guanrong University of Houston
Content Type
Journal Article
Description
Anti-control of chaos by means of making a non-chaotic system chaotic has led to the discovery of some new chaotic systems, particularly the continuous-time three-dimensional autonomous Chen’s equation with only two quadratic terms. This paper further investigates some basic dynamical properties and various bifurcations of Chen’s equation, thereby revealing its different features from some other chaotic models such as the Lorenz system.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
10
Issue
8
Start Page
1917
End Page
1931
Published Date
2000-08
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 10, No. 8, 2000, 1917-1931, DOI: 10.1142/S0218127400001183 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology